Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 234, NWS Springfield, MO

August 16, 2012Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 16, 2012, 5:34 PM CDT for Webster County, Missouri. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 5:34 PM CDT (22:34 UTC)
Expired
Aug 16, 2012, 6:15 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Webster County, MO

What was reported inside it

TimeReportWhereRemark
Aug 16, 5:40 PM CDTHAIL 1.75Marshfield, MO
Aug 16, 5:44 PM CDTHAIL 15 S Marshfield, MO
Aug 16, 5:45 PM CDTHAIL 1Marshfield, MO50-55 MPH WINDS ALSO REPORTED.
Aug 16, 5:45 PM CDTHAIL 1.25Marshfield, MOQUARTER TO HALF DOLLAR SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 1:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS53 KSGF 162234
SVRSGF
MOC225-162315-
/O.NEW.KSGF.SV.W.0234.120816T2234Z-120816T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT

* AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MARSHFIELD...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  MARSHFIELD AND NIANGUA.

INTERSTATE 44 BETWEEN MILE MARKERS 98 AND 106 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 9278 3724 9276 3720 9289 3744 9301
      3746 9303 3748 9288
TIME...MOT...LOC 2234Z 331DEG 7KT 3736 9291

HAIL...1.00IN
WIND...60 MPH

$$

HATCH
2 follow-up statements
116 
WWUS53 KSGF 162300
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT THU AUG 16 2012

MOC225-162315-
/O.CON.KSGF.SV.W.0234.000000T0000Z-120816T2315Z/
WEBSTER MO-
600 PM CDT THU AUG 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WEBSTER COUNTY UNTIL 615 PM CDT...

AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL
WEBSTER COUNTY...AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
WEBSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3735 9278 3724 9276 3720 9289 3731 9295
TIME...MOT...LOC 2300Z 331DEG 7KT 3732 9288

HAIL...1.00IN
WIND...<50 MPH

$$

HATCH
824 
WWUS53 KSGF 162318 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT THU AUG 16 2012

MOC225-162329-
/O.EXP.KSGF.SV.W.0234.000000T0000Z-120816T2315Z/
WEBSTER MO-
618 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBSTER COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3735 9278 3724 9276 3720 9289 3731 9295
TIME...MOT...LOC 2300Z 331DEG 7KT 3732 9288

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:47 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 16, 3:47 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT THU AUG 16 2012

.DISCUSSION...

THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON ALONG
A PRE-FRONTAL BOUNDARY AND AHEAD OF A COLD FRONT. THE COLD FRONT
IS NOW GENERALLY LOCATED FROM CENTRAL OKLAHOMA TO THE NORTHEAST
THROUGH JOPLIN MISSOURI TO NEAR ST LOUIS MISSOURI. THE GREATEST
COVERAGE IN STORMS IS OCCURRING ACROSS THE EASTERN OZARKS. THIS IS
GENERALLY ALONG AND EAST OF THE PRE-FRONTAL TROUGH. STORMS ARE
BEGINNING TO DEVELOP ALONG THE COLD FRONT CURRENTLY ACROSS CENTRAL
MISSOURI AND ALSO ACROSS NORTHEASTERN OKLAHOMA. EXPECTED THE
DEVELOPMENT TO FILLING IN BETWEEN THESE TWO AREAS ACROSS SOUTHWESTERN
MISSOURI.

STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE WITH WINDS IN EXCESS
OF 60 MPH AND DIME TO QUARTER SIZE HAIL THE MAIN RISK WITH THESE
STORMS. DEEP LAYER SHEAR REMAIN LOW...SO EXPECT THE ACTIVITY TO
GENERALLY CONTINUE HOW IS HAS BEEN THIS AFTERNOON...WITH SHORT
LIVED THUNDERSTORM DEVELOPING...PUTTING AN OUTFLOW OUT...WITH A
NEW UPDRAFT THEN DEVELOPING TO THE SOUTH OF THE FIRST ONE. THERE
IS ALSO STEEP LAPSE RATES AND INCREASED INSTABILITY IN THE HAIL
GROWTH ZONE IN PLACE WHICH WILL SUPPORT A HAIL RISK. STILL EXPECT
THE MAJORITY OF THE HAIL WITH THE STRONGER STORMS TO BE DIME TO
NICKEL SIZE DUE TO THE SHORT LIVED NATURE OF THESE STORMS AND THE
WARM CONDITIONS. HOWEVER...A FEW OF THE STRONGEST STORMS AND MORE
PERSISTED UPDRAFTS WILL HAVE THE POTENTIAL TO PRODUCE QUARTER SIZE
HAIL.

THERE WILL BE GOOD COVERAGE OF THIS ACTIVITY SOUTH OF THE INTERSTATE 44
CORRIDOR. HOWEVER...WITH THE SHORT LIVED NATURE OF THE INDIVIDUAL STORMS
THE RAINFALL AMOUNTS WILL STILL VARY GREATLY...WITH SOME LOCATION
RECEIVING VERY LITTLE TO OTHERS GETTING OVER AN INCH IN LOCALIZED
AREAS. THE FRONT AND STRONG TO SEVERE POTENTIAL WILL SLIDE SOUTH
OF THE AREA EARLY THIS EVENING.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING WELL BEHIND THE
FRONT...ON THE 850MB FRONT WHICH IS LAGGING BEHIND THE SURFACE
FRONT AND ALSO AHEAD OF UPPER LEVEL ENERGY SLIDING THROUGH THE
REGION. THERE SHOULD BE ENOUGH ELEVATED INSTABILITY FOR SOME
THUNDERSTORMS TO OCCUR BEHIND THE FRONT OVERNIGHT INTO
FRIDAY...BUT NO SEVERE WEATHER IS EXPECTED. SHOWERS AND A FEW
THUNDERSTORMS MAY LINGER ACROSS EXTREME SOUTHEASTERN KANSAS AND
FAR SOUTHWESTERN MISSOURI FROM TIME TO TIME INTO SATURDAY NIGHT.
NO WIDESPREAD HEAVY RAIN IS EXPECTED FROM THIS ACTIVITY AS IT WILL
GENERALLY REMAIN LIGHT.

COOLER WEATHER WILL SPREAD INTO THE AREA BEHIND THE FRONT. HIGHS
FRIDAY INTO SATURDAY SHOULD GENERALLY REMAIN IN THE UPPER 70S TO
THE MIDDLE 80S WITH LOWS DROPPING INTO THE 50S EACH NIGHT.
TEMPERATURES WILL THEN WARM TO NEAR NORMAL EARLY NEXT WEEK AS
HIGHS WARM INTO THE UPPER 80S. ANOTHER SYSTEM MAY MOVE THROUGH THE
AREA DURING THE MIDDLE OF NEXT WEEK AND COULD BRING SOME
ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 18Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT IS CURRENTLY
PUSHING SOUTHEAST TOWARDS THE AREA EARLY THIS AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT IN
THE NEXT COUPLE HOURS JUST NORTH OF THE KJLN AND KSGF TAF SITES.
THE FRONT AND THUNDERSTORM DEVELOPMENT WILL THEN SLIDE SOUTHEAST
INTO THE EARLY EVENING HOURS. HAVE COVERED THE THUNDERSTORMS
POTENTIAL WITH TEMPO GROUPS IN THE TAFS THIS AFTERNOON INTO EARLY
THIS EVENING.

BEHIND THE FRONT ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS
WILL BE POSSIBLE INTO FRIDAY MORNING. THE COVERAGE IS STILL IN
QUESTION WITH THIS ACTIVITY AND HAVE NOT INCLUDED IN THIS TAF.

WINDS WILL BECOME MORE NORTHERLY BEHIND THE FRONT TONIGHT INTO
FRIDAY MORNING. CEILINGS WILL LOWER INTO THE MVFR RANGE...AND
POSSIBLY IFR AT THE KBBG SITE OVERNIGHT BEHIND THE FRONT. CEILINGS
SHOULD THEN BEGIN TO RISE DURING BY THE MID MORNING HOURS ON FRIDAY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 16, 2:44 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CDT THU AUG 16 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
244 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  AFTERNOON HEAT INDEX VALUES IN THE MIDDLE 90S ARE EXPECTED
  ACROSS PORTIONS OF SOUTHERN MISSOURI AND EXTREME
  SOUTHEASTERN KANSAS.

  SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP
  AHEAD AND ALONG A COLD FRONT INTO EARLY THIS EVENING AS THE
  FRONT MOVES SOUTHEAST ACROSS THE AREA. THIS ACTIVITY WILL
  GENERALLY AFFECT LOCATIONS ALONG AND SOUTH OF A JOPLIN TO VIENNA
  MISSOURI LINE. DAMAGING STRAIGHT LINE WINDS OVER 60 MPH AND HAIL
  UP TO THE SIZE OF QUARTERS WILL BE THE PRIMARY RISK WITH THESE
  STORMS. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS WILL ALSO
  BE HAZARDS WITH THESE STORMS.

  ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE THIS EVENING INTO
  THE OVERNIGHT HOURS BEHIND THE FRONT. OCCASIONAL LIGHTNING
  STRIKES...BRIEF HEAVY DOWNPOURS...AND PERHAPS SOME SMALL HAIL
  WILL BE THE PRIMARY HAZARDS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  A FEW THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY
  NIGHT ACROSS FAR SOUTHERN MISSOURI AND SOUTHEASTERN KANSAS.
  OCCASIONAL LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD
  WITH ANY STORMS.

  THERE COULD BE ADDITIONAL THUNDERSTORM CHANCES DURING THE MIDDLE
  OF NEXT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
  EVENING ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Aug 16, 5:11 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     4 SSE CHESTNUTRIDGE     36.79N 93.22W
08/16/2012  E60.00 MPH       TANEY              MO   TRAINED SPOTTER

            50-60 MPH GUSTS. SMALL LIMBS DOWN ON ROAD. DIME SIZED
            HAIL ALSO REPORTED.

&&

DSA
Special weather statement, Aug 16, 5:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT THU AUG 16 2012

MOZ093-101-162245-
MCDONALD MO-NEWTON MO-
518 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEWTON AND NORTH CENTRAL
MCDONALD COUNTIES UNTIL 545 PM CDT...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RACINE...OR 7 MILES
SOUTHWEST OF NEOSHO...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE GOODMAN...NEOSHO AND RACINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3693 9432 3669 9431 3670 9457 3690 9458
TIME...MOT...LOC 2218Z 284DEG 17KT 3682 9446

HATCH
Local storm report, Aug 16, 5:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     1 W SUMMERSVILLE        37.18N 91.67W
08/16/2012                   TEXAS              MO   PUBLIC

            BARN BLOWN DOWN FROM THUNDERSTORM WINDS.

&&

LINDENBERG
Local storm report, Aug 16, 5:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     5 WNW DUNCAN            37.31N 92.77W
08/16/2012  E60 MPH          WEBSTER            MO   EMERGENCY MNGR

            ESTIMATED 50-60 MPH WINDS HWY JJ AND HWY 38.

&&

DSA
Local storm report, Aug 16, 5:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             S MARSHFIELD            37.34N 92.91W
08/16/2012  E0.75 INCH       WEBSTER            MO   AMATEUR RADIO

&&

DSA
Local storm report, Aug 16, 5:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
534 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             PIERCE CITY             36.95N 94.00W
08/16/2012  E1.75 INCH       LAWRENCE           MO   TRAINED SPOTTER

            VIA ESPOTTER

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 12:42 PM CDTSpecial Weather StatementSGFChristian48 min
Aug 16, 12:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster43 min
Aug 16, 12:57 PM CDTSpecial Weather StatementSGFDent33 min
Aug 16, 1:16 PM CDTSpecial Weather StatementSGFChristian29 min
Aug 16, 1:23 PM CDTSpecial Weather StatementSGFTexas37 min
Aug 16, 1:30 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas45 min
Aug 16, 1:33 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright28 min
Aug 16, 2:04 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster41 min
Aug 16, 2:07 PM CDTSevere Thunderstorm WarningSGFTexas, Wright38 min
Aug 16, 2:09 PM CDTSevere Thunderstorm WarningSGFShannon, Texas51 min
Aug 16, 2:24 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede30 min
Aug 16, 2:53 PM CDTSpecial Weather StatementSGFShannon37 min
Aug 16, 2:59 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas46 min
Aug 16, 3:07 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas, Wright53 min
Aug 16, 3:28 PM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Webster, Wright47 min
Aug 16, 3:33 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon42 min
Aug 16, 4:20 PM CDTSpecial Weather StatementSGFWright25 min
Aug 16, 4:31 PM CDTSevere Thunderstorm WarningSGFStone, Taney44 min
Aug 16, 4:37 PM CDTSevere Thunderstorm WarningSGFWebster, Wright38 min
Aug 16, 4:40 PM CDTSpecial Weather StatementSGFNewton35 min
Aug 16, 4:46 PM CDTSevere Thunderstorm WarningSGFWebster44 min
Aug 16, 4:47 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone43 min
Aug 16, 4:54 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney36 min
Aug 16, 5:03 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton42 min
Aug 16, 5:16 PM CDTSevere Thunderstorm WarningSGFGreene, Webster44 min
Aug 16, 5:18 PM CDTSpecial Weather StatementSGFNewton27 min
Aug 16, 5:41 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence37 min
Aug 16, 5:46 PM CDTSpecial Weather StatementSGFGreene29 min
Aug 16, 5:55 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster28 min
Aug 16, 6:14 PM CDTSpecial Weather StatementSGFNewton31 min
Aug 16, 6:21 PM CDTSpecial Weather StatementSGFDent24 min
Aug 16, 6:27 PM CDTSpecial Weather StatementSGFChristian33 min
Aug 16, 6:35 PM CDTSevere Thunderstorm WarningSGFWebster40 min
Aug 16, 6:48 PM CDTAreal Flood AdvisorySGFChristian, Greene, Webster6 hr
Aug 16, 6:59 PM CDTSpecial Weather StatementSGFWebster31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.